MathSciNet Relay Station
MathSciNet bibliographic data
MR2311899 82C20 (60K35 82C26)
Derrida, B.; Lebowitz, J. L.; Speer, E. R. Entropy of open lattice systems. J. Stat. Phys. 126 (2007), no. 4-5, 1083–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement